# SDR HALA2019011500028

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 30,154 hours, 4,715 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "FUEL LEFT PUMP 2 LO PR" ECAM APPEARED FOR TWO MINUTES DURING CRUISE FLIGHT. TROUBLE SHOT PER TSM 28-21-00-810-852-A NO FAULT FOUND OP CHECK NORMAL.
